Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2008, 1:53 PM MDT for Pueblo County, Colorado. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2008, 1:53 PM MDT (19:53 UTC)
- Expired
- Jun 19, 2008, 2:48 PM MDT
- In force
- 55 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Pueblo County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:12 PM MDT | HAIL 1.75 | Pueblo West, CO | |
| Jun 19, 2:15 PM MDT | HAIL 0.88 | Pueblo West, CO | |
| Jun 19, 2:17 PM MDT | HAIL 2.75 | Pueblo West, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 191953 SVRPUB COC101-192100- /O.NEW.KPUB.SV.W.0059.080619T1953Z-080619T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 153 PM MDT THU JUN 19 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES PUEBLO... * UNTIL 300 PM MDT... * AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF PUEBLO WEST...OR ABOUT 15 MILES NORTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... PINON. PUEBLO WEST. PUEBLO DEPOT. BOONE. BLENDE. AVONDALE. PUEBLO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3841 10406 3796 10410 3840 10492 3852 10472 TIME...MOT...LOC 1953Z 338DEG 5KT 3845 10477 $$
5 follow-up statements
000 WWUS55 KPUB 192004 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 204 PM MDT THU JUN 19 2008 COC101-192100- /O.CON.KPUB.SV.W.0059.000000T0000Z-080619T2100Z/ PUEBLO CO- 203 PM MDT THU JUN 19 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR NORTHERN PUEBLO COUNTY... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR PUEBLO WEST...OR 11 MILES NORTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 18 MPH. LOCATIONS IMPACTED INCLUDE... PINON. PUEBLO WEST. NORTHEASTERN PUEBLO. BLENDE. PUEBLO DEPOT. BOONE. AVONDALE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3841 10406 3796 10410 3840 10492 3852 10472 TIME...MOT...LOC 2003Z 313DEG 15KT 3840 10474 $$
000 WWUS55 KPUB 192014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 214 PM MDT THU JUN 19 2008 COC101-192100- /O.CON.KPUB.SV.W.0059.000000T0000Z-080619T2100Z/ PUEBLO CO- 214 PM MDT THU JUN 19 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR NORTHERN PUEBLO COUNTY... AT 210 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR PUEBLO WEST...OR 9 MILES NORTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 17 MPH. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN PUEBLO. BLENDE. PUEBLO DEPOT. BOONE. AVONDALE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3841 10406 3796 10410 3840 10492 3852 10472 TIME...MOT...LOC 2014Z 313DEG 15KT 3837 10470 $$
000 WWUS55 KPUB 192022 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 222 PM MDT THU JUN 19 2008 COC101-192100- /O.CON.KPUB.SV.W.0059.000000T0000Z-080619T2100Z/ PUEBLO CO- 222 PM MDT THU JUN 19 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR NORTHERN PUEBLO COUNTY... AT 219 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR PUEBLO WEST...OR 6 MILES NORTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 17 MPH. LOCATIONS IMPACTED INCLUDE... NORTHERN PUEBLO. BLENDE. PUEBLO DEPOT. BOONE. AVONDALE. BETWEEN 217 PM AND 222 PM...THE STORM HAS SHOWN A WEAKENING TREND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3841 10406 3796 10410 3840 10492 3852 10472 TIME...MOT...LOC 2022Z 313DEG 15KT 3835 10467 $$
000
WWUS55 KPUB 192038
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT THU JUN 19 2008
COC101-192100-
/O.CON.KPUB.SV.W.0059.000000T0000Z-080619T2100Z/
PUEBLO CO-
237 PM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHERN PUEBLO COUNTY...
AT 233 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING BASEBALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR EXTREME SOUTH CENTRAL PUEBLO...EXTENDING BACK TO
PUEBLO RESERVOIR...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PUEBLO RESERVOIR
SOUTH AND WEST SIDE OF THE CITY OF PUEBLO.
THE MOST RECENT HAIL SIZE REPORTS WAS 1 INCH HAIL ON THE SOUTHWEST
SIDE OF PUEBLO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3832 10478 3836 10465 3819 10408 3817 10409
3816 10408 3803 10409 3802 10410 3796 10410
TIME...MOT...LOC 2037Z 332DEG 22KT 3818 10462
$$000
WWUS55 KPUB 192048
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
248 PM MDT THU JUN 19 2008
COC101-192057-
/O.CAN.KPUB.SV.W.0059.000000T0000Z-080619T2100Z/
PUEBLO CO-
247 PM MDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
PUEBLO COUNTY. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
CENTRAL PUEBLO COUNTY...MAINLY WEST AND SOUTH OF THE CITY OF PUEBLO.
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3832 10478 3836 10465 3819 10408 3817 10409
3816 10408 3803 10409 3802 10410 3796 10410
TIME...MOT...LOC 2047Z 332DEG 22KT 3813 10458
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:25 AM MDT, 9 hours 28 minutes earlier.
Area forecast discussion, Jun 19, 4:25 AM MDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 425 AM MDT THU JUN 19 2008 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...LOW LEVEL MOISTURE SLOWLY PUSHING WESTWARD THIS MORNING IN THE WAKE OF VERY WEAK SURFACE BOUNDARY DROPPING SOUTH ACROSS THE PLAINS. WESTWARD PUSH OF MOISTURE ALSO AIDED BY OUTFLOW FROM MCS DROPPING SOUTH ACROSS TX/WRN OK. HAVE YET TO SEE MUCH IN THE WAY OF STRATUS FORMATION OVER THE PLAINS...THOUGH LATEST 11-3.9UM IMAGE HINTS AT SOME VERY PATCHY LOWER CLOUDS FORMING AROUND KLHX AT 0930Z. ALREADY SEE TSRA FIRING OVER NORTHERN COLORADO THIS MORNING...LIKELY DUE TO INCREASING UVV AHEAD OF RATHER SHARP LOOKING UPPER TROUGH OVER UTAH. TODAY...SHOULD HAVE WEAK TO MODERATE UPWARD MOTION OVER MUCH OF THE AREA AS UPPER TROUGH LIFTS OUT OF UTAH AND ACROSS NRN COLORADO DURING THE DAY. MAIN QUESTION...AS ALWAYS...IS AMOUNT AND LOCATION OF LOW LEVEL MOISTURE AND INSTABILITY. NAM SUGGESTS LOW LEVEL MOISTURE WILL BE SLOWER TO MIX OUT ALONG THE I-25 CORRIDOR TODAY THAN THE PAST FEW DAYS...WITH A SECONDARY SURGE PUSHING HIGHER CAPE AIR BACK ACROSS EL PASO AND PUEBLO COUNTIES BY LATE AFTERNOON. GFS SLIGHTLY DIFFERENT...KEEPING BEST CONVECTION FARTHER SOUTH AND EAST TOWARD THE NM BORDER...WHERE LOW LEVEL MOISTURE AND INSTABILITY ARE MAXIMIZED. PERSISTENCE STRONGLY FAVORS THE GFS...AS LAS ANIMAS AND BACA COUNTIES HAVE SEEN THE STRONGEST CONVECTION THE LAST COUPLE DAYS...AND SEE NO OBVIOUS REASON WHY THIS WONT BE THE CASE AGAIN TODAY. THUS BUMPED UP POPS ALONG AND EAST OF A KTAD TO KLHX LINE FOR THIS AFTERNOON...WITH JUST ISOLATED POPS FARTHER WEST. ONE OR TWO SEVERE AGAIN POSSIBLE OVER THE FAR EAST...AS 0-6 KM SHEAR REMAINS SUFFICIENT FOR AT LEAST STRONG MULTI-CELL/WEAK SUPERCELL STORMS THIS AFTERNOON. SHOULD BE COOLER THAN WED MOST LOCATIONS AS 700 MB TEMPS FALL...THOUGH CURRENT GRID LOOKED A LITTLE TOO COOL AND BUMPED UP MAXES 3-5 DEGF FROM PREVIOUS FORECAST. TONIGHT...EXPECT TSRA OVER THE PLAINS TO CONGEAL INTO THE USUAL MCS OVER SW KS/NW TX...WITH MOST ACTIVITY EXITING THE AREA BY 06Z. QUICK LOOK AT 06Z NAM AND GFS SUGGEST MOISTURE SLOSHES BACK WESTWARD OVERNIGHT...WITH BOTH MODELS EVEN BREAKING OUT SOME PRECIP IN THE 06Z-12Z TIMEFRAME. SUSPECT WELL SEE MORE STRATUS AND PERHAPS PATCHY DRIZZLE VERSUS CONVECTIVE PRECIP...SO WILL KEEP POPS OUT OF THE FORECAST AFTER 06Z FOR NOW. --ETP .LONG TERM... (FRIDAY THROUGH WEDNESDAY) ...FORECAST CHALLENGES THIS PERIOD WILL BE THUNDERSTORM COVERAGE ACROSS THE EASTERN MTS/PLAINS EACH DAY... FRIDAY AND SATURDAY...UPPER RIDGE AXIS STAYS TO THE WEST OF THE FCST AREA ACROSS THE 4 CORNERS REGION/WRN U.S. ROCKIES. THIS KEEPS EASTERLY UPSLOPE SFC FLOW ACROSS THE PLAINS WITH RELATIVELY HIGH SFC DEW POINTS BENEATH MODERATE WESTERLY FLOW ALOFT. DIFFICULT TO TIME SHORTWAVES WILL BE MOVING AROUND THE PERIPHERY OF THE UPPER RIDGE...WHICH WILL HELP KICK OFF AFTN SHOWERS AND TSTORMS EACH DAY. MAIN CHALLENGE WILL BE HOW FAR EAST LOW LVL MOISTURE WILL MIX OUT EACH AFTERNOON...WITH BOTH 00Z NAM/GFS SUGGESTING THAT SFC DEW POINTS MAY DRY OUT MORE ON SATURDAY VS FRIDAY. EITHER WAY...SUFFICIENT LOW LEVEL MOISTURE SUGGESTS AFTN SBCAPES WILL RANGE FROM 800-1800 J/KG...WITH DEEP LAYER SHEARS AROUND 40 KTS...SUFFICIENT TO PRODUCE ISOLATED SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. LIGHTNING WILL ALSO BE A CONCERN...ESPECIALLY FOR AREAS WEST OF THE DRYLINE AS FUELS ARE CRITICAL WITH POTENTIAL FOR MORE FIRE STARTS MUCH LIKE WHAT OCCURRED YESTERDAY. WESTERN PARTS OF THE FORECAST AREA WILL BE DRIER...ALTHOUGH THERE IS ENOUGH MOISTURE FOR AT LEAST SOME ISOLATED AFTERNOON THUNDERSTORMS. DIFFICULT TO REMOVE POPS OVERNIGHT ACROSS THE PLAINS...AS THERE HAS BEEN AT LEAST SOME WEAK CONVECTION ACROSS THE PLAINS EACH NIGHT. 00Z AND 06Z RUNS WAVER DRAMATICALLY WITH LOCATION AND TRACK OF POTENTIAL MCSS. LATEST NAM BLOWS UP QUITE A BIT OF CONVECTION ACROSS THE PLAINS FRI NIGHT...AND NOT SURE I BUY THIS SOLUTION JUST YET. WILL ADD SOME ISOLATED POPS FOR THE EASTERN BORDER COUNTIES FOR NOW...WITH MOST LIKELY AREA FOR MCS DEVELOPMENT ACROSS WRN KS AND NW TX. NEXT SHORTWAVE MOVES ACROSS AREA SUNDAY NIGHT/MON WHICH FLATTENS THE UPPER RIDGE AND MAY LEAD TO GREATER TSTORM COVERAGE FOR SUN EVENING DEPENDING ON ITS TIMING. LOOKS LIKE MORE OF THE SAME FOR MON-WED...AS UPPER RIDGE PUMPS BACK TO THE WEST...AND LOW LVL EASTERLY FLOW KEEPS HIGHER SFC DEW POINTS ACROSS THE SE PLAINS. ITS LIKELY THAT AN MCS WILL DEVELOP EACH NIGHT SOMEWHERE ACROSS THE CENTRAL PLAINS...POSSIBLY CLIPPING BY EASTERN CO. DETAILS THIS FAR OUT ARE TOO DIFFICULT TO PIN DOWN...SO WILL KEEP BROAD BRUSH ISOLATED POPS EACH AFTN/NIGHT ACROSS THE AREA THROUGH THE EXTENDED. -KT && .AVIATION... ALREADY AMENDED KCOS AND KPUB TO BACK OFF OF STRATUS THIS MORNING...WITH LATEST SATELLITE IMAGE SUGGESTING ONLY PATCHY MVFR STRATUS AT BEST OVER THE PLAINS FOR JUST A COUPLE HOURS AROUND SUNRISE. VERY ISOLATED CONVECTION AGAIN AT KCOS AND KPUB THIS AFTERNOON AND EVENING...WITH BRIEF MVFR CONDITIONS AND GUSTY AND ERRATIC WINDS THE MAIN PROBLEMS. MIGHT HAVE A BETTER CHANCE FOR STRATUS AFTER 06Z TONIGHT OVER THE PLAINS...AS LOW LEVEL MOISTURE SURGES BACK WEST. --ETP-- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/31
Hazardous weather outlook, Jun 19, 6:43 AM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 643 AM MDT THU JUN 19 2008 COZ058>089-093>099-201245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 643 AM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER FAR SOUTHEAST PLAINS TODAY...WITH ONE OR TWO SEVERE STORMS POSSIBLE ALONG AND EAST OF A LINE FROM LIMON TO LA JUNTA TO TRINIDAD LATE THIS AFTERNOON AND EARLY THIS EVENING. WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL 1 TO 2 INCHES IN DIAMETER AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALL POSSIBLE WITH THUNDERSTORMS OVER THE PLAINS TODAY AND THIS EVENING. FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR NO RAINFALL IS EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS EXPECTED ACROSS THE SOUTHEAST PLAINS. ONE OR TWO STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS FRIDAY AND SATURDAY...PRODUCING HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...MODERATE TO HEAVY RAINFALL AND LIGHTNING. ELSEWHERE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...BRIEF LIGHT RAINFALL...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 2 PM MDT FOR THE EASTERN PLAINS.
In the hours before
Local storm report, Jun 19, 1:22 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
122 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL 5 NNW PINON 38.52N 104.65W
06/19/2008 E0.88 INCH EL PASO CO TRAINED SPOTTER
7/8 INCH DIAMETER HAIL LASTED APPROXIMATELY 4 MINUTES
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:35 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 18, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 41 min |
| Jun 19, 12:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 66 min |
| Jun 19, 2:17 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 43 min |
| Jun 19, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 54 min |
| Jun 19, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 59 min |
| Jun 19, 3:11 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 66 min |
| Jun 19, 3:18 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 57 min |
| Jun 19, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 65 min |
| Jun 19, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Jun 19, 4:14 PM MDT | Areal Flood Advisory | PUB | Baca, Las Animas | 106 min |
| Jun 19, 4:16 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 89 min |
| Jun 19, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Jun 19, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 29 min |
| Jun 19, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.